Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 58, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 17, 2016, 9:52 PM CST. It took effect at Dec 18, 2016, 9:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2016, 9:52 PM CST (03:52 UTC)
- In effect from
- Dec 18, 2016, 9:00 AM CST
- Expired
- Dec 20, 2016, 12:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
762 WHUS74 KMOB 180352 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 952 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT SUNDAY AND MONDAY FOR THE COASTAL WATERS OUT 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A STRONG COLD FRONT WILL PUSH INTO MOBILE BAY AND THE MISSISSIPPI SOUND SUNDAY MORNING AND THROUGH THE REMAINDER OF THE MARINE AREA SUNDAY AFTERNOON. STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT SUNDAY MORNING THROUGH MONDAY MORNING FOR MOBILE BAY AND THE MISSISSIPPI SOUND...AND CONTINUING INTO LATE MONDAY EVENING OVER THE OFFSHORE COASTAL WATERS. GMZ630>632-181200- /O.NEW.KMOB.SC.Y.0058.161218T1500Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 952 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO NOON CST MONDAY. * WINDS...NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-181200- /O.NEW.KMOB.SC.Y.0058.161218T1800Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 952 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS...BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM SUNDAY NIGHT. SEAS GRADUALLY SUBSIDE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
686 WHUS74 KMOB 180443 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1043 PM CST SAT DEC 17 2016 ...DENSE MARINE FOG WILL IMPACT THE MISSISSIPPI SOUND AND MOBILE BAY THROUGH EARLY SUNDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT SUNDAY AND MONDAY FOR THE COASTAL WATERS OUT 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A STRONG COLD FRONT WILL PUSH INTO MOBILE BAY AND THE MISSISSIPPI SOUND SUNDAY MORNING AND THROUGH THE REMAINDER OF THE MARINE AREA SUNDAY AFTERNOON. STRONG OFFSHORE FLOW WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT SUNDAY MORNING THROUGH MONDAY MORNING FOR MOBILE BAY AND THE MISSISSIPPI SOUND...AND CONTINUING INTO LATE MONDAY EVENING OVER THE OFFSHORE COASTAL WATERS. GMZ630>632-181300- /O.NEW.KMOB.MF.Y.0011.161218T0443Z-161218T1500Z/ /O.CON.KMOB.SC.Y.0058.161218T1500Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1043 PM CST SAT DEC 17 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING AND CONTINUI8NG THROUGH MONDAY MORNING. * WAVES...CHOPPY TO ROUGH. * VISIBILITY...FREQUENTLY REDUCED TO LESS THAN 1 MILE...LOCALLY LESS THAN ONE QUARTER MILE AT TIMES TONIGHT THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-181300- /O.CON.KMOB.SC.Y.0058.161218T1800Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1043 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT CST MONDAY NIGHT... * WINDS...BECOMING NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY AFTERNOON AND CONITNUING THROUGH MONDAY EVENING. * SEAS...BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 6 TO 8 FEET 20 TO 60 NM SUNDAY NIGHT. SEAS GRADUALLY SUBSIDE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS74 KMOB 181228 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 AM CST SUN DEC 18 2016 ...DENSE MARINE FOG WILL IMPACT THE MISSISSIPPI SOUND AND MOBILE BAY THROUGH EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH MONDAY FOR THE COASTAL WATERS OUT 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A STRONG COLD FRONT WILL PUSH INTO MOBILE BAY AND THE MISSISSIPPI SOUND THIS MORNING AND ACROSS THE REMAINDER OF THE MARINE AREA THIS AFTERNOON. STRONG OFFSHORE FLOW IN THE WAKE OF THE FRONT WILL BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY MORNING FOR MOBILE BAY AND THE MISSISSIPPI SOUND...AND CONTINUING INTO LATE MONDAY EVENING OVER THE OFFSHORE GULF COASTAL WATERS. GMZ630>632-182030- /O.CON.KMOB.MF.Y.0011.000000T0000Z-161218T1500Z/ /O.CON.KMOB.SC.Y.0058.161218T1500Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 628 AM CST SUN DEC 18 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING AND CONTINUI8NG THROUGH MONDAY MORNING. * WAVES...CHOPPY TO ROUGH. * VISIBILITY...FREQUENTLY REDUCED TO LESS THAN 1 MILE...LOCALLY LESS THAN ONE QUARTER MILE AT TIMES TONIGHT THROUGH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-182030- /O.CON.KMOB.SC.Y.0058.161218T1800Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 628 AM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST MONDAY NIGHT... * WINDS...BECOMING NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY AFTERNOON AND CONITNUING THROUGH MONDAY EVENING. * SEAS...BUILDING TO NEAR 6 FEET OUT TO 20 NM AND UP TO AROUND 7 FEET 20 TO 60 NM BY TONIGHT. SEAS GRADUALLY SUBSIDE LATE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
662 WHUS74 KMOB 181630 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING FOR ALL BAYS AND INLAND WATERWAYS AS WELL AS COASTAL WATERS OUT TO 60 NM. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH MONDAY FOR COASTAL WATERS OUT 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A STRONG COLD FRONT WILL PUSH ACROSS THE MARINE AREA THIS MORNING AND AFTERNOON. STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ633>635-190030- /O.EXB.KMOB.SC.Y.0058.161218T1800Z-161219T0200Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1030 AM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING AND CONTINUING THROUGH MONDAY MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-190030- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1030 AM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY MORNING AND CONTINUING THROUGH MONDAY MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-190030- /O.CON.KMOB.SC.Y.0058.161218T1800Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 AM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...BECOMING NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. * SEAS...BUILDING TO NEAR 6 FEET OUT TO 20 NM AND UP TO AROUND 7 FEET 20 TO 60 NM BY TONIGHT. SEAS GRADUALLY SUBSIDE LATE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHUS74 KMOB 190226 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 826 PM CST SUN DEC 18 2016 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH MONDAY FOR COASTAL WATERS OUT 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND... .A STRONG COLD FRONT PUSHED ACROSS THE MARINE AREA EARLIER TODAY. STRONG OFFSHORE FLOW WILL FOLLOW IN THE WAKE OF THE FRONT CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ633>635-190330- /O.EXP.KMOB.SC.Y.0058.000000T0000Z-161219T0200Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 826 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS OVER THE PROTECTED WATERS OF THE WESTERN FLORIDA PANHANDLE HAS SETTLED BELOW SMALL CRAFT ADVISORY LEVELS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION UNTIL WINDS DROP FURTHER. $$ GMZ650-655-670-675-191030- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 826 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH MONDAY EVENING. * SEAS...NEAR 6 FEET OUT TO 20 NM AND UP TO AROUND 7 FEET 20 TO 60 NM BY TONIGHT. SEAS GRADUALLY SUBSIDE LATE MONDAY INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-191030- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 826 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH MONDAY MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS74 KMOB 191034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 434 AM CST MON DEC 19 2016 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THIS MORNING FOR GULF COASTAL WATERS OUT 60 NAUTICAL MILES INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND AND CONTINUE THROUGH THIS EVENING FOR GULF COASTAL WATERS OUT TO 60 NAUTICAL MILES... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH THIS EVENING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ650-655-670-675-191845- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 434 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH MONDAY EVENING. * SEAS...NEAR 6 FEET. GRADUALLY SUBSIDE LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-191800- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 434 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
746 WHUS74 KMOB 191525 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 925 AM CST MON DEC 19 2016 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH NOON TODAY FOR GULF COASTAL WATERS OUT 60 NAUTICAL MILES INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND AND CONTINUE THROUGH THIS EVENING FOR GULF COASTAL WATERS OUT TO 60 NAUTICAL MILES... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH THIS EVENING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ650-655-670-675-192330- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 925 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH MONDAY EVENING. * SEAS...NEAR 6 FEET. GRADUALLY SUBSIDE LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-191800- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161219T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 925 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS74 KMOB 191745 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1145 AM CST MON DEC 19 2016 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH EARLY EVENING TODAY FOR GULF COASTAL WATERS OUT 60 NAUTICAL MILES INCLUDING THE SOUTHERN PORTION OF MOBILE BAY AND THE MISSISSIPPI SOUND AND CONTINUE THROUGH THIS EVENING FOR GULF COASTAL WATERS OUT TO 60 NAUTICAL MILES... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH THIS EVENING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ630-191845- /O.EXP.KMOB.SC.Y.0058.000000T0000Z-161219T1800Z/ NORTHERN MOBILE BAY- 1145 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY FOR THE NORTHERN PORTION OF MOBILE BAY WILL BE ALLOWED TO EXPIRE AT NOON TODAY. $$ GMZ631-632-200000- /O.EXT.KMOB.SC.Y.0058.000000T0000Z-161220T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 1145 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS MORNING. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-200145- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1145 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH MONDAY EVENING. * SEAS...4 TO 6 FEET. GRADUALLY SUBSIDING LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS74 KMOB 192359 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 559 PM CST MON DEC 19 2016 ...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH EARLY THIS EVENING FOR GULF COASTAL WATERS OUT 60 NAUTICAL MILES ... .A STRONG OFFSHORE FLOW WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH THIS EVENING...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. GMZ631-632-200100- /O.EXP.KMOB.SC.Y.0058.000000T0000Z-161220T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 559 PM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WINDS HAVE SETTLED BELOW SMALL CRAFT ADVISORY LEVELS. WINDS STILL REMAIN HIGH ENOUGH FOR SMALL CRAFT TO EXERCISE CAUTION THOUGH TONIGHT. $$ GMZ650-655-670-675-200600- /O.CON.KMOB.SC.Y.0058.000000T0000Z-161220T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 559 PM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS CONTINUING THROUGH THIS EVENING. * SEAS...4 TO 6 FEET. GRADUALLY SUBSIDING THIS EVENING AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 5:10 PM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Dec 17, 5:10 PM CST, 4 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
510 PM CST Sat Dec 17 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...Tonight, with moderate to strong onshore flow over the
area, guidance continues to advertise mainly CIGS dropping into IFR
levels, with VISBYs remaining at low end MVFR levels. This is
consistent with current obs, so am not deviating. The front is
expected to cross the FA beginning around 12z Sunday, and across our
TAF sites in the 14z to 16z time frame, maybe a bit earlier. Strong
northwesterly flow will overspread the taf sites behind the front,
and remain so through the rest of the day.
/16
&&
.PREV DISCUSSION... /issued 351 PM CST Sat Dec 17 2016/
NEAR TERM /Now Through Sunday/...A cold front extending from the
Ohio River Valley southwest into the southern Plains is progged to
advance southeast into the central Gulf coast region through the
near term. Isentropic lift ahead of the front, coupled with ample
moisture return from moderate southerly winds, will support some
isolated to scattered shower activity through the rest of today and
into tonight. While model soundings continue to indicate some
instability developing later this afternoon, the thick cloud cover
in place will act to suppress diabatic heating, making it difficult
for the strong capping inversion currently overhead to be broken.
Thus, no thunderstorms are expected this afternoon or evening, only
showers. However, as the front approaches the area late tonight and
begins to pass through early Sunday morning, that warm nose aloft
erodes enough to warrant the mention of scattered thunder,
particularly across western portions of the forecast area. Any
storms that form are expected to remain sub-severe as the low-level
jet max...and thus best dynamics for severe potential...lift north
of the area. The front is expected to be through the forecast area
by late Sunday afternoon, with strong northerly winds, cooler temps,
and some lingering showers expected in its wake through the
remainder of the day.
Overnight lows tonight will depend on the position and timing of the
front. With current guidance pinning the front at the western edge
of the the forecast area just before sunrise, would expect overnight
lows to be a bit cooler for those areas. Thus, expect lows to dip
into the low to mid 50's for northwestern portions of the fa, and
remain in the upper 60's to around 70 for eastern and southeastern
portions of the fa. Similarly, expect highs Sunday afternoon to once
again reach the low 70's ahead of the front. Highs behind the front
will be much cooler and range from the low to mid 50's. In fact,
some locations across far western portions of the fa will likely see
their high temperature occur just prior to the frontal passage early
Sunday morning, since the persisting cloud cover and advection of
colder air in the wake of the front will likely stunt diabatic
heating, resulting in temperatures that level off or even drop as
the day progresses. /49
SHORT TERM /Sunday night Through Tuesday night/...A shallow cool
airmass will build into the region in the wake of Sunday's cold
front. Overnight lows will fall into the upper 30s to mid 40s near
the coast and low to mid 30s in the interior. Rain is expected to
fall across most the area especially southeast of the I-65 corridor
as warm, moist Gulf air overruns the cooler low level air. A
breezy...northerly surface wind flow is likely Sunday night along and
close to the coast.
Cloudy skies and low level cold air advection continues as the
surface high builds into the area from the Midwest keeping Monday's
afternoon high temps in the 40s to low 50s near the coast.
Overrunning should keep light rain falling primarily southeast of the
I-65 corridor. By Monday night rain should become spotty with mostly
cloudy to cloudy skies and low temperatures falling into the 40s
with more interior locations dropping into the 30s. Mostly cloudy to
cloudy skies to continue Tuesday but afternoon temperatures expected
to climb into the 50s. Warming trend continues into Tuesday night
with overnight lows remaining in the low 40s to low 50s along the
coast. /08
LONG TERM /Wednesday Through Saturday/...Temperatures warm and
showers return Wednesday as a Southeasterly wind flow develops
advecting Gulf moisture over the region and a cold front approaches
from the Northwest. Frontal passage is expected Thursday and will
bring rainshowers and isolated thunderstorms with it and a northerly
wind flow and cooler air following in its wake. Lows Friday and
Saturday morning are expected to generally be in the 30s with low 40s
expected on the coast and daytime highs should range from the upper
50s to low 60s both days. /08
MARINE...Moderate to strong southerly flow expected to persist
today and tonight ahead of an approaching cold front. Strong
northerly winds and building seas are then expected in the wake of
the front late Sunday into Monday. Showers and perhaps a few
thunderstorms are expected to accompany the frontal passage. A Small
Craft Advisory will likely be needed for the marine area late Sunday
into Monday. The offshore flow then subsides gradually late Monday
and shifts to easterly into midweek as high pressure builds east
across the area. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Dec 17, 4:00 PM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 400 PM CST SAT DEC 17 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-182200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-400 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT A COLD FRONT APPROACHING FROM THE WEST WILL MOVE INTO THE AREA LATE TONIGHT AND THEN ACROSS THE AREA THROUGH MIDDAY SUNDAY. THIS FRONTAL PASSAGE WILL BE ACCOMPANIED BY A LINE OF SHOWERS AND STORMS. SOME STORMS MAY BECOME STRONG AS THE FRONT MOVES THROUGH...ESPECIALLY EARLY IN THE MORNING OVER WESTERN COUNTIES, BUT THE POTENTIAL FOR SEVERE STORMS IS LOW. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THE REST OF TODAY THROUGH SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-182200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 400 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT MODERATE TO STRONG ONSHORE WINDS OVER THE MARINE AREA TODAY AND TONIGHT MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. A HIGH RISK OF RIP CURRENTS IS EXPECTED THROUGH SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT APPROACHING FROM THE WEST WILL MOVE ACROSS THE MARINE AREA ON SUNDAY. MODERATE TO STRONG WINDS AHEAD OF THE FRONT MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED IN THE WAKE OF THE FRONT AND CONTINUING INTO MONDAY DUE TO A STRONG OFFSHORE FLOW DEVELOPING. SOME STRONG STORMS WILL BE POSSIBLE OVER THE MARINE AREA AS THE FRONT MOVES THROUGH ON SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 10:43 PM CST | Marine Dense Fog Advisory | MOB | 10 hr | |
| Dec 18, 9:43 AM CST | Special Marine Warning | MOB | 92 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.